# SDR SWAA2025091714751

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 53,528 hours, 32,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT AT SEAT ROW 11 ABC IS INOPERATIVE.   OK TO CONTINUE PER MEL 33-2-03 SP1B.   REPLACED THE LAMP IN SIDEWALL LIGHT AT 11ABC IAW AMM 33-51-04.
